12 days before my expected period I had unprotected sex with my boyfriend, even though he pulled out (which I know isn't very effective) I took plan B 23 hours after the incident. 6 days later I had sex again but with a condom if that makes a difference. THEN a week after I took the pill (a day after I had sex for the second time) I had spotting in the morning which turned into a light to medium flow for almost 3 days now. (let me inform you that I wasn't expecting my period for another 4 days) This is very odd because I never spot and my period is very heavy. Should I be worried about pregnancy or is this just an early period caused by the pill? Sorry if this is too confusing to understand
Plan b side effect or Implantation bleeding?!?
- 19 Jun 2015 by Kgarcia24
- 19 June 2015
- plan b, bleeding disorder, pregnancy, side effect, sex, period, unprotected sex, bleeding, implantation
Added 19 Jun 2015:
I must of calculated wrong! i had sex for the second time 5 days after taking plan b, which means I spotted 2 days after having sex the second time.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Nov 2015 • 1 answer
Updated 12 Jul 2016 • 1 answer
Updated 9 Jul 2016 • 1 answer
Updated 16 Jul 2016 • 1 answer
Updated 26 Oct 2018 • 2 answers